International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 137-140
Maps of manifolds with indefinite metrics preserving
certain geometrical entities
Department of Mathematics, Indiana University, Bloomington 47401, Indiana, USA
Received 1 June 1977
Copyright © 1978 R. S. Kulkarni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that (i) a diffeomorphism of manifolds with indefinite metrics preserving degenerate -plane sections is conformal, (ii) a sectional curvature-preservlng diffeomorphism of manifolds with indefinite metrics of dimension is generically an isometry.